MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 9730492 TERATRACKER, PURPLE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC 9730492 TERATRACKER, PURPLE; INSTRUMENT, STEREOTAXIC
Model Number 9730492
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The instrument was not returned, so no analysis was conducted.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the violet fighters for the drill guide had stripped screws and needed to be replaced.There was no patient present when this issue was identified.

Brand Name
9730492 TERATRACKER, PURPLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8422902
Report Number1723170-2019-01118
Device Sequence Number16726315
Product Code HAW
UDI-Device Identifier00721902652295
UDI-Public00721902652295
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9730492
Device Catalogue Number9730492
Device Lot Number131209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1